Drug TestingRegister Today!
- by Future O.R. Nurse Aug 3, '10I went to take my drug test today. I don't do drugs at all. However, when I got home, I realized that I had used FDS woman deodorant spray. It did not dawn on me not to use it because I use it all the time. Im worried now that my sample will come up positive for drugs. Has anyone had this happen to them? .............
Print and share with friends and family.
Compliments of allnurses.com.
http://allnurses.com/showthread.php?t=495570©2013 allnurses.com INC. All Rights Reserved.
- 628 Views
- Aug 3, '10 by moonchild86Why would that show up positive for drugs? I think you're worrying for nothing.
- Aug 3, '10 by Future O.R. NurseQuote from mjmoonI was worried bcause of chemicals used in aerosols and not knowing what was actually in FDS feminine spray and how it would affect my drug test. (just finished taking microbiology, im nervous about everything now lol).Why would that show up positive for drugs? I think you're worrying for nothing.
- Aug 3, '10 by BacktotheBeachI know exactly how you feel-I'm paranoid about eating lots of spicy Indian food before my drug test! Really, I have been worrying like crazy over it and I don't take any meds/drugs etc. Can't certain foods and supplements give false positivies? My school says no questions asked, you are out if this test comes back positive.
- Aug 5, '10 by Future O.R. NurseThat is pretty scary. I asked the Dr. about it and he laughed at me!! lol So i think im ok.
- Aug 7, '10 by cmonkeyDid he also tell you not to use that crap?
- Aug 7, '10 by metricalpoundMy bf got a false positive for pcp recently for a drug test but none of the presecription drugs that he does take showed up - this test was also for his nursing school. What probably happened is that his prescriptions came up as PCP....so yeah, anything chemical that you take into you body can cause a false positive. Let's not mention if the lab or delivery system is faulty.
- Aug 8, '10 by nursel56A common ingredient in OTC cough and cold medicines like Robitussin is dextromethorphan can come back as PCP. I've seen it happen a couple of times.
- Aug 10, '10 by Future O.R. NurseI sure know better now!!! Thanks C!! lol